# SDR UALA2010052701819

- Difficulty date: May 26, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 45,961 hours, 5,639 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Actuator
- Part number: 191AC1AR193A
- Part serial: 72
- Condition: Faulty
- Location: Cart Lift
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CART LIFT WENT INOP, USED IN OVERRIDE MODE BUT ELECTRICAL BURNING SMELL WAS NOTICED WHEN USED. ODOR DISSIPATED AS SOON AS WE STOP MOVING CART. INFO CART LIFT DRIVE MOTOR ASSY (PCN 585-9111).  NEW CART LIFT ACTUATOR ASSY, OPS CHECK GOOD.
